# SDR DXTA200701841

- Difficulty date: January 8, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N805QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258505
- Aircraft time: 4,911 hours, 3,544 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: AHA1897
- Part serial: RR085YD116
- Condition: Worn
- Location: Nr 1
- Part time: 3,127 hours, 2,184 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES FEEL MUSHY AFTER LANDING AND DURING TAXI. REPLACED NR 1 AND 2 BRAKE ASSEMBLIES. BLED SYSTEM. OPS CHECKED OK IAW HAWKER 800XP M.M. 32-40-00
